# SDR SWAA2025121143815

- Difficulty date: December 7, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 28,071 hours, 14,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD ISLE EXIT ROW SIGN PLACARD DETACHED.  ATTACHED EMERGENCY EXIT SIGN TO OVERWING SIGN IAW SIP.
